# SDR DHL2003604593

- Difficulty date: May 9, 2003
- Submitted: August 23, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Plate
- Condition: Worn
- Location: Rt Wing Te Flap
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OTBD FLAP FWD UPPER PLATING WORN ON TWO AREAS BETWEEN STA XF 213.000 TO XF 201.500 (MAJOR REPAIR).  REMOVED FASTENERS.  TRIMMED OUT THE DAMAGED SKIN SEGMENT IAW EODHL-030507, ED-3281.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  FABRICATED A NEW SKIN SEGMENT (2024-T3 AL0.040) AND A SPLICE STRAP (2024-T3 AL0.050) IAW EODHL-030507, ED-3281.  CLEANED, TREATED AND PRIMED NEW SKIN SEGMENT INTERIOR SURFACE AND THE SPLICE STRAP IAW SRM 51-1-8B.  APPLIED PRC SEALANT ON FAYING SURFACES IAW SRM 51-1-11 PG 9.  INSTALLED NEW SKIN SEGMENT AND SPLICE STRAP ON RT WING OTBD FLAP FWD UPPER PLATING, STA XF 213.000 TO XF 201.500 USING NEW FASTENERS IAW EODHL-030507, ED-3281 AND SRM 51-1-21 PG 1.
